`a`
Journal of Modern Dynamics (JMD)
 

Minimality of interval exchange transformations with restrictions
Pages: 219 - 248, Volume 11, 2017

doi:10.3934/jmd.2017010      Abstract        References        Full text (685.9K)           Related Articles

Ivan Dynnikov - Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Str., Moscow 119991, Russian Federation (email)
Alexandra Skripchenko - Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Str., Moscow 119991, Russian Federation (email)

1 V. I. Arnold, Small denominators and problems of stability of motion in classical and celestial mechanics, (Russian) Uspekhi Mat. Nauk, 18 (1963), 91-192; translation in Russian Math. Surveys, 18 (1963), 85-191.       
2 P. Arnoux, Échanges d'intervalles et flots sur les surfaces, (French) in Ergodic Theory (Sem., Les Plans-sur-Bex, 1980), Monograph. Enseign. Math., 29, Univ. Genéve, Geneva, 1981, 5-38.       
3 P. Arnoux and T. Schmidt, Veech surfaces with nonperiodic directions in the trace field, J. Mod. Dyn., 3 (2009), 611-629.       
4 P. Arnoux and J.-C. Yoccoz, Construction de difféomorphismes pseudo-Anosov, (French) C. R. Acad. Sc. Paris Sr. I Math., 292 (1981), 75-78.       
5 A. Avila, P. Hubert and A. Skripchenko, On the Hausdorff dimension of the Rauzy gasket, Bul. Soc. Math. France, 144 (2016), 539-568.       
6 P. Arnoux and Š. Starosta, Rauzy gasket, in Further Developments in Fractals and Related Fields: Mathematical Foundations and Connections, Trends Math., Birkhäuser/Springer, New York, 2013, 1-23.       
7 M. Bestvina and M. Feign, Stable actions of groups on real trees, Invent. Math., 121 (1995), 287-321.       
8 M. Boshernitzan, Rank two interval exchange transformations, Ergodic Theory Dynam. Systems, 8 (1988), 379-394.       
9 H. Bruin and S. Troubetzkoy, The Gauss map on a class of interval translation mappings, Israel J. Math., 137 (2003), 125-148.       
10 M. Boshernitzan and I. Kornfeld, Interval translation mappings, Ergodic Theory Dynam. Systems, 15 (1995), 821-832.       
11 H. Bruin and G. Clack, Inducing and unique ergodicity of double rotations, Discrete Contin. Dyn. Syst., 32 (2012), 4133-4147.       
12 R. De Leo and I. Dynnikov, Geometry of plane sections of the infinite regular skew polyhedron {4,6|4}, Geom. Dedicata, 138 (2009), 51-67.       
13 I. Dynnikov, A proof of Novikov's conjecture on semiclassical motion of an electron, (Russian) Mat. Zametki, 53 (1993), 57-68; translation in Math. Notes, 53 (1993), 495-501.       
14 I. Dynnikov, Interval identification systems and plane sections of 3-periodic surfaces, (Russian) Tr. Mat. Inst. Steklova, 263 (2008), Geometriya, Topologiya i Matematicheskaya Fizika. I, 72-84; translation in Proc. Steklov Inst. Math., 263 (2008), 65-77.       
15 I. Dynnikov and A. Skripchenko, On typical leaves of a measured foliated 2-complex of thin type, in Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012-2014 (eds. V. M. Buchstaber, B. A. Dubrovin and I. M. Krichever), Amer. Math. Soc. Transl. Ser. 2, 234, Amer. Math. Soc., Providence, RI, 2014, 173-200.
16 C. Danthony and A. Nogueira, Measured foliations on nonorientable surfaces, Ann. Sci. École. Norm. Sup. (4), 23 (1990), 469-494.       
17 D. Gaboriau, G. Levitt and F. Paulin, Pseudogroups of isometries of $\mathbb R$ and Rips' theorem on free actions on $\mathbb R$-trees, Israel J. Math., 87 (1994), 403-428.       
18 H. Imanishi, On codimension one foliations defined by closed one forms with singularities, J. Math. Kyoto Univ., 19 (1979), 285-291.       
19 A. Katok and A. Stepin, Approximations in ergodic theory, (Russian) Uspekhi Mat. Nauk, 22 (1967), 81-106; translation in Russian Math. Surveys, 22 (1967), 77-102.       
20 M. Keane, Interval exchange transformations, Math. Z., 141 (1975), 25-31.       
21 M. Keane, Non-ergodic interval exchange transformations, Israel J. Math., 26 (1977), 188-196.       
22 R. Kenyon and J. Smillie, Billiards on rational-angled triangles, Comment. Math. Helv., 75 (2000), 65-108.       
23 S. Kerckhoff, H. Masur and J. Smillie, Ergodicity of billiard flows and quadratic differentials, Ann. of Math. Ser. 2, 124 (1986), 293-311.       
24 G. Levitt, The dynamics of rotation pseudogroups, (French) Invent. Math., 113 (1993), 633-670.       
25 A. Ya. Maltsev and S. P. Novikov, Dynamical systems, topology, and conductivity in normal metals, J. Statist. Phys., 115 (2004), 31-46.       
26 H. Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2), 115 (1982), 169-200.       
27 H. Masur, Ergodic theory of translation surfaces, in Handbook of Dynamical Systems, Vol. 1B, Elsevier B. V., Amsterdam, 2006, 527-547.       
28 C. McMullen, Teichmüller geodesics of infinite complexity, Acta Math., 191 (2003), 191-223.       
29 Y. Minsky and B. Weiss, Cohomology classes represented by measured foliations, and Mahler's question for interval exchanges, Ann. Sci. Éc. Norm. Supér., 47 (2014), 245-284.       
30 S. P. Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory, (Russian) Uspekhi Mat. Nauk, 37 (1982), 3-49; translation in Russian Math. Surveys, 37 (1982), 1-56.       
31 Ch. Novak, Group actions via interval exchange transformations, PhD Thesis, Northwestern University, 2008.       
32 A. Nogueira, Almost all interval exchange transformations with flips are nonergodic, Ergodic Theory Dynam. Systems, 9 (1989), 515-525.       
33 V. I. Oseledets, A multiplicative ergodic theorem: Lyapunov characteristic numbers for dynamical systems, (Russian) Trudy Moskov. Mat. Obšč., 19 (1968), 179-210; translation in Trans. Moscow Math. Soc., 19 (1968), 197-231.       
34 G. Rauzy, Échanges d'intervalles et transformations induites, Acta Arith., 34 (1979), 315-328.       
35 H. Suzuki, S. Ito and K. Aihara, Double rotations, Discrete Contin. Dyn. Syst., 13 (2005), 515-532.       
36 S. Schwartzman, Asymptotic cycles, Annals of Mathematics, Second Series, 66 (1957), 270-284.       
37 W. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. Math. (2), 115 (1982), 201-242.       
38 W. Veech, The metric theory of interval exchange transformations III, The Sah-Arnoux-Fathi invariant, American Journal of Mathematics, 106 (1984), 1389-1422.       
39 M. Viana, Ergodic theory of interval exchange maps, Rev. Mat. Complut., 19 (2006), 7-100.       
40 M. Viana, Lyapunov exponents of Teichmüller flows, Partially hyperbolic dynamics, laminations and Teichmüller flows, eds. G. Forni, M. Lyubich, Ch. Pugh, and M. Shub, 51 (2007), 139-201.       
41 D. Volk, Almost every interval translation map of three intervals is finite type, Discrete Contin. Dyn. Syst., 34 (2014), 2307-2314.       
42 A. Zorich, A problem of Novikov on the semiclassical motion of an electron in a uniform almost rational magnetic field, (Russian) Uspekhi Mat. Nauk, 39 (1984), 235-236; translation in Russian Math. Surveys, 39 (1984), 287-288.       
43 A. Zorich, Deviation for interval exchange transformations, Ergodic Theory Dynam. Systems, 17 (1997), 1477-1499.       
44 A. Zorich, How do the leaves of a closed 1-form wind around a surface?, in Pseudoperiodic Topology (eds. V. Arnold, M. Kontsevich and A. Zorich), Amer. Math. Soc. Transl. Ser. 2, 197, Amer. Math. Soc., Providence, RI, 1999, 135-178.       
45 A. Zorich, Flat surfaces, in Frontiers in Number Theory, Physics, and Geometry I (eds. P. Cartier, B. Julia and P. Moussa), Springer Verlag, 2006, 437-583.       

Go to top